# SDR CA150904009

- Difficulty date: May 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Grumav G21A
- Aircraft time: 39,414 hours
- Engine: Pwa R985AN14B
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 6413164132
- Condition: Failed
- Location: Prop Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PROP GOVERNOR CONTROL CABLE CLAMPS ARE SLIPPING ON ENGINE MOUNT OVER TIME CREATING A SLIGHT DECREASE IN TAKE OFF RPM.
